# SDR GTIA040664

- Difficulty date: June 20, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LOWER FIXED LEADING EDGE COMPARTMENT XFS 330 LEADING EDGE FRAME CRACK.  STOP DRILL CRACK AT FORMER.  FABRICATED 3 AND DRILLED REPAIR FORMER.  INSTALLED REPAIR PARTS.  (M)
